Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Reductive weak decomposable operators are spectral


Author: Kôtarô Tanahashi
Journal: Proc. Amer. Math. Soc. 87 (1983), 44-46
MSC: Primary 47B40
DOI: https://doi.org/10.1090/S0002-9939-1983-0677228-9
MathSciNet review: 677228
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if a bounded linear operator $ T$ on a complex Hilbert space is reductive and weak decomposable, then $ T$ is a spectral operator with a normal scalar part. This is a generalization of a result due to Jafarian [3].


References [Enhancements On Off] (What's this?)

  • [1] I. Colojoara and C. Foiaş, Theory of generalized spectral operators, Gordon & Breach, New York, 1968. MR 0394282 (52:15085)
  • [2] A. A. Jafarian, Weak and quasi-docomposable operators, Rev. Roumaine Math. Pures Appl. 22 (1977). 195-212. MR 0448150 (56:6459)
  • [3] -, On reductive operators, Indiana Univ. Math. J. 23 (1974), 607-613. MR 0336431 (49:1205)
  • [4] B. L. Wadhwa, Decomposable and spectral operators on a Hilbert space, Proc. Amer. Math. Soc. 40 (1973), 112-114. MR 0322581 (48:943)
  • [5] -, A note on reductive operators, Acta Sci. Math. (Szeged) 38 (1976), 187-189. MR 0415378 (54:3466)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B40

Retrieve articles in all journals with MSC: 47B40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0677228-9
Keywords: Spectral operator, decomposable operator, weak decomposable operator, reductive operator
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society